# SDR QXEA2017040300208

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 14,509 hours, 15,454 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Unlatched
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUELING ON LIGHT ILLUMINATED ON TAKEOFF. ABORTED TAKEOFF. FOUND OUTBOARD LATCH ON FUEL / REFUEL PANEL UNLATCHED. DID GVI OF LATCH AND SWITCH AND FOUND NO DEFECTS. CLOSED FUEL PANEL DOOR AND RE-SECURED AND LATCHES AND REFUEL LIGHT WENT OUT. RETURNED TO SERVICE. NO PARTS REPLACED.
